# SDR HALA2010052200231

- Difficulty date: May 22, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 71,744 hours, 31,786 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud
- Condition: Damaged
- Location: Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFNICANT SYS - ON WALKAROUND FOUND ABRADABLE SHROUD DAMAGE ON NR 1 ENG AT 6 O'CLOCK POS DAMAGE AFT OF FAN BLADES APPROX 24" X 1".  REPAIRED IAW M105 FILE NR 594099.
